MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 VR-T DX DF-1; ICD

BIOTRONIK SE & CO. KG ILESTO 7 VR-T DX DF-1; ICD
Model Number 383594
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device is at eri indication with unexpected battery behavior.No adverse patient events were reported.Device currently remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Device was explanted and replaced on (b)(6) 2025.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device was explanted and replaced on (b)(6) 2025.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and the final acceptance test proved the device functions to be as specified.Next, the device was interrogated.The interrogation could be properly performed and revealed the mos2 battery status.Battery trend data showed an unexpected voltage drop that resulted in the observed activation of the eri battery status.Based on the characteristics of the voltage drop a temporary short circuit within the battery was confirmed, compromising the integrity of the battery.Please note, that this icd is subjected to the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILESTO 7 VR-T DX DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21423211
Report Number1028232-2025-00824
Device Sequence Number12660395
Product Code LWS
UDI-Device Identifier04035479125509
UDI-Public(01)04035479125509(17)160531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model Number383594
Device Catalogue Number383594
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer02/21/2025
03/24/2025
05/15/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date02/24/2025
03/24/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexFemale